View Single Post
  #1  
Old 15-02-07, 10:36
mandie's Avatar
mandie mandie is offline
Senior Member
 
Join Date: Aug 2005
Location: , , United Kingdom.
Posts: 1,375
FORGOT TO TAKE CITALOPRAM FOR FEW DAYS FEEL AWFUL

Hi

A couple of months ago i reduced my citalopram from 10mg to 5mg. Iv been doing really well just having an odd panic day.

Today at work i feel light headed, dizzy panicky and sick. Iv just realised i have forgotten to take my tablets for 2/3 days.

Could not taking these tablets really make me feel like this. I would of though being on such a low dose now wouldnt really make me feel like this.

It doesnt help that one of the women where i work said i looked vey tired today and asked if i was ok. I was until she mentioned it.

I feel like this anxiety is never truely going to go away.

I feel very tearful as well, iv gone upstairs at work and into a room on my own because i feel like im gonna start crying.

love mandie x
Reply With Quote